# SDR MASA200600676

- Difficulty date: March 5, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 8,141 hours, 5,532 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7287 MDW - SPOILER/STAB FAULT STATUS MESSAGE EN ROUTE.  MX RESET SYSTEM.  OP'S CHECK GOOD.
